Select language: En
0
2013
Impact Factor

    On the form of a closed cavity in which there exist homogeneous vortex motions of an ideal incompressible fluid

    2009, Vol. 5, No. 4, pp.  551-559

    Author(s): Sudakov S. N.

    The paper of S.V. Jaques [1] is concerned with the problem of finding forms of rotation cavities in which there can exist a homogeneous vortex motion of an ideal incompressible fluid. This paper solves this problem without the assumption that the boundary of the cavity is the rotation surface.



    Keywords: the homogeneous vortex flows, incompressible inviscid fluid, cavity, the theorems of Helmholtz
    Citation: Sudakov S. N., On the form of a closed cavity in which there exist homogeneous vortex motions of an ideal incompressible fluid, Rus. J. Nonlin. Dyn., 2009, Vol. 5, No. 4, pp.  551-559
    DOI:10.20537/nd0904007


    Download On the form of a closed cavity in which there exist homogeneous vortex motions of an ideal incompressible fluid
    PDF, 240.8 Kb